# SDR UF6A990706

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5703 - DIFFICULTY TO MAINTAIN DIRECTIONAL CONTROL ON TAKEOFF ROLL.  MAINTENANCE PERFORMED TWO HIGH SPEED TAXIES FOR OPERATIONAL CHECK OF NOSE WHEEL STEERING.  SYSTEM OPS CHECKED GOOD WITH NO DEFECTS NOTED.  (M)
